MathSciNet Relay Station
MathSciNet bibliographic data
MR580600 (82j:13017) 13D10 (14D15)
Kleppe, Jan O. Deformations of graded algebras. Math. Scand. 45 (1979), no. 2, 205–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement